# SDR DALA2018102906335

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 78,311 hours, 35,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP 0804023) TRANSFERRED FROM LOGBOOK 5149566. DAMAGE REPORTED BY CATERING ON R1 DOOR APPROXIMATELY 1/2 INCH NEAR BOTTOM AFT CORNER OF DOOR. REMOVED DAMAGE, EDDY CURRENT, DAMAGE EXCEEDS ALLOWABLE LIMITS. INCREASED SIZE OF CUTOUT, EDDY CURRENT, FABRICATED AND INSTALLED REPAIR IAW SRM 52-10-00-300-003.
